Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 9 found articles
 
 
  Scalar non-linear conservation laws with integrable boundary data
 
 
Title: Scalar non-linear conservation laws with integrable boundary data
Author: Ancona, Fabio
Marson, Andrea
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 35 (1999) nr. 6 pages 24 p.
Year: 1999
Contents:
Publisher: Elsevier Science Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands